# SDR DALA2025101407505

- Difficulty date: October 10, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N876DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31987
- Aircraft time: 26,839 hours, 10,173 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM AT STA 986.5 LBL 13 TO LBL 44 CORRODED AROUND FASTENER HOLES. REPAIRED AFT CABIN FLOORBEAM AT STA 386.5 LBL 13 - LBL 44 IAW SRM 53-70-51-2R PROCEDURE 4.
